Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

What can be done to eliminate the chance of developing cancer and liver failure ?

A 35 year old female, born in Poland but lives in Sweden for over 20 years now. Is 180 cm tall and weighs around 70 kg. Was heavily over-weight and topped the scale at 123 kg but has lost it in a matter of 6-7 months. Has consistently kept the weight off for 3 consecutive years. Continues to eat healthy. Is a virgin . Has never smoked, used drugs or/and alcohol. Is tattoo free. Is on anti-depressants such as: Zoloft 50 mg (against depression), Risperdal 1 mg (anti-psychotic) Lyrica 150 mg, ( mood stabilizer ), Levaxin 50 mg, (thyroid) and last but not least, Sobril 5-10 mg (tranquilizer). Was diagnosed with Hep C 2-3 years ago. A biopsy test later revealed that she has cirrhosis too. Her blood work is positive and the blood flow is very good. Her liver function is almost like a normal person s. A “fibros examination” determined that the level of the virus is at 12,9 where as some people have 70. She has no liver pains but does have joint and flu- like symptoms. Because of her mental state her psychologist and gastric & hep doctor has warned her that the treatment is very emotionally and physically taxing. Some patients with the same disease have taken their lives. Also she has undergone a examination where a camera was placed in her throat and down to her stomach to check for any changes or any detection of cancer. It showed no changes or cancer. Same thing with ultrasound. Is afraid to take treatment and the doctors feel at this time that she should wait. My question(s) now are the fallowing: 1: What is the best plan of action, what can be done to eliminate the chance of developing cancer and liver failure , and also in some severe case, death? 2: Are there any new studies concerning treatment, some breakthrough remedies? 3: What happens if one does not choose to take treatment? 4: What happens if one cannot fulfill treatment? 5: Is there anything I can personally do to manage the virus?
Asked On : Fri, 1 Jun 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Well the patient is in a condition where medical help is must. things are worsening probably because she is down with spirits. Something bad must have happened to her and on which she is dwelling from long. The depressed spirits are discouraging her day by day. In my opinion along with the current treatment, which of course is must to preserve the vital organs and functions of the body, you shall take the help of some Psychoanalyst.

Once she will start taking interest in her daily schedule she will start improving and all the existing medical problems will start improving gradually. Morale and confidence are very essential for an healthy existence so we need to work on it. The only way is to make her speak with all her feelings and expressions.

In nutshell kindly carry on with the treatment we should not leave hope and consult a psychoanalyst for the state of mind.

Wish you health and prosperity
Answered: Fri, 1 Jun 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor